EconPapers    
Economics at your fingertips  
 

The singular points binominal method for pricing American path-dependent options

Marcellino Gaudenzi, Antonino Zanette and Maria Antonietta Lepellere

Journal of Computational Finance

Abstract: ABSTRACT We introduce a new numerical approach, called the “singular points method”, for pricing American path-dependent options. This method, which is based on a continuous representation of the price at each node of the binomial tree, allows us to obtain very precise upper and lower bounds for the discrete binomial price. Moreover, the method provides a priori estimates of the difference between the upper and lower bounds. The algorithm is convergent and provides efficient estimates of the continuous price value. We apply the method to the case of Asian and lookback American options.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-of-computational-fina ... th-dependent-options (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ0:2160385

Access Statistics for this article

More articles in Journal of Computational Finance from Journal of Computational Finance
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-22
Handle: RePEc:rsk:journ0:2160385